MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The patient presented with pancreatic space occupying lesion, obstructive jaundice, and hypertension.The target lesion was located in the biliary tract.The patient was placed in a supine position for percutaneous stent implantation.After placing an 035 guidewire and a 6f-long sheath, an 8x60x75/ 6f wallstent rp endoprosthesis was selected for use.However, during preparation, it was found that the protective sheath of the stent was fractured.The device was replaced with another of same device, and the procedure was completed.There were no complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.The device was returned for evaluation.A visual and tactile examination identified that there was an outer sheath break 30mm distal from the distal end of hub.The device was received with the stent sheathed on the device.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that shaft break occurred.The patient presented with pancreatic space occupying lesion, obstructive jaundice, and hypertension.The target lesion was located in the biliary tract.The patient was placed in a supine position for percutaneous stent implantation.After placing an 035 guidewire and a 6f-long sheath, an 8x60x75/6f wallstent rp endoprosthesis was selected for use.However, during preparation, it was found that the protective sheath of the stent was fractured.The device was replaced with another of same device, and the procedure was completed.There were no complications reported and the patient status was stable.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19053232
Report Number2124215-2024-18634
Device Sequence Number15221225
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public08714729406396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0032408171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight71 KG